# SDR YENA2022080800761

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: “CPCP FINDING”: CORROSION ON AFT CARGO INTERNAL STRUCTURE SHEARCLIP BTW FR 82 AND STGR 28LH/29LH; SUMMARY OF NRC 00291: CORROSION ON AFT CARGO INTERNAL STRUCTURE SHEARCLIP BTW FR 82 AND STGR 28LH/29LH WAS REMOVED AND EVALUATE ORIGINAL THICKNESS IS .040" AND THE MINIMUM REMAINING THICKNESS IS 0.010" THEREFORE ITS OUT LIMITS, THE  SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-12-01 PAR. 6 AND SRM 51-10-03 PAR. 4 A AND SRM 51-75-16, SRM 51-41-01 AND SRM 51-41-02 ACC BY # 201429082, INSP BY # 201532960. (CONSIDERED A MAJOR REPAIR)
